# SDR ASOA201803205084

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 42,880 hours, 32,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE LT OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  MX R & R THE BULB,  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
